# SDR IXXA080030O

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 99,733 hours, 32,463 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Defective
- Location: Lt Mlg
- Part time: 99,733 hours, 32,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM BGTL DOOR NOT LATCH LIGHT ILLUMINATED AFTER RAISING MAIN LANDING GEAR.  THE CREW ACCOMPLISHED COM PROCEDURE AND THE LIGHT STAYED ON.  BOTH ALTERNATING MAIN LANDING GEAR LIGHTS WERE OUT AND TESTED GOOD.  THE CREW LANDED IN KTOL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT UPLATCH CYLINDER.  JACKED AIRCRAFT AND SWUNG GEAR NUMEROUS TIMES.  OPERATIONAL CHECK GOOD IAW DACO MAINTENANCE MANUAL 32-30-0.  AIRCRAFT WAS RETURNED TO SERVICE.
